# SDR A6WA201745210

- Difficulty date: August 16, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 35,584 hours, 33,841 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Cleat
- Part number: 601R31527137
- Condition: Corroded
- Location: Bs 315
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN HINGE CUT OUT CLEAT CORRODED AT BS 315, LBL 39.  REPLACED CLEAT IAW  SRM 51-42-06, AND 53-21-23.
